Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Lexapro withdrawal

I've been on 10-20 mg of Lexapro for 7 years, and about a month ago was able to finally get off it without experiencing brain zaps (it's been about 5 months of slowly tapering off), but lately have been feeling like a zombie, unable to feel strong love, not feeling the same about relationships. I was wondering if this is part of the lexapro withdrawal, even if physical symptoms of withdrawal are gone. How long will it last?
1 Responses
Avatar universal
If you're not on a med anymore your depression may be coming back. That is what it seems like. I know when I dont take my mess I go crazy and am upset all the time. I'm only 18 and am taking welbutrin, Prozac, and Xanax. I used to take lexapro and would be on the highest dosage but I didnt feel anything. I do remember though when I did switch Meds I would get bad headaches and be dizzy, but that all goes away in a few days. But to answer your question, maybe you are depressed again. It's not your fault. There is something chemically wrong with the brain and the lexapro fixed it. So it wouldn't surprise me if that were the cause. Go talk to you doctor about it.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.